# SDR IPXA2025051579393

- Difficulty date: April 27, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052700000
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 132 FE.  FABRICATED FLOOR PANEL 132FE IAW A300 SREO-16407-REQ002 PN: DAN401-3 BATCH: 0004352894 (QTY 10) PN: G2001B-3P BATCH: 0004390293 (QTY40), PN: G2001A-3P BATCH: 0004142469 (QTY 40), PN:04-001-0012 BATCH: 0004393162, PN:342-4 BATCH:0004311456, PN:5024N400001SS-G BATCH:0004373299 MIXING CUP: 2FCA3 BATCH:0004359931.
